Semistable abelian varieties and maximal torsion 1-crystalline submodules
Journal de Théorie des Nombres de Bordeaux, Tome 33 (2021) no. 1, pp. 39-81.

Soient p un nombre premier, K une extension de p de valuation discrète, et A K une K-variété abélienne à réduction semistable. En étendant les travaux de Kim et Marshall portant sur le cas p>2 et K/ p non ramifié, nous prouvons un complément pour l=p à la formule cohomologique de Grothendieck pour la partie l-primaire du groupe des composantes connexes du modèle de Néron de A K . Notre démonstration consiste à construire, pour chaque m 0 , un schéma en groupes plat et fini sur 𝒪 K dont la fibre générique est isomorphe au sous-module 1-cristallin maximal de A K [p m ]. Comme corollaire, on obtient une nouvelle preuve du critère monodromique de bonne réduction de Coleman–Iovita.

Let p be a prime, let K be a discretely valued extension of p , and let A K be an abelian K-variety with semistable reduction. Extending work by Kim and Marshall from the case where p>2 and K/ p is unramified, we prove an l=p complement of a Galois cohomological formula of Grothendieck for the l-primary part of the Néron component group of A K . Our proof involves constructing, for each m 0 , a finite flat 𝒪 K -group scheme with generic fiber equal to the maximal 1-crystalline submodule of A K [p m ]. As a corollary, we have a new proof of the Coleman–Iovita monodromy criterion for good reduction of abelian K-varieties.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1151
Classification : 11R33,  11R34,  14K15
Mots clés : Néron component group, log 1-motive, torsion 1-crystalline representation
@article{JTNB_2021__33_1_39_0,
     author = {Cody Gunton},
     title = {Semistable abelian varieties and maximal torsion 1-crystalline submodules},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {39--81},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {33},
     number = {1},
     year = {2021},
     doi = {10.5802/jtnb.1151},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1151/}
}
Cody Gunton. Semistable abelian varieties and maximal torsion 1-crystalline submodules. Journal de Théorie des Nombres de Bordeaux, Tome 33 (2021) no. 1, pp. 39-81. doi : 10.5802/jtnb.1151. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1151/

[1] Fabrizio Andreatta; Luca Barbieri-Viale Crystalline realizations of 1-motives, Math. Ann., Volume 331 (2005) no. 1, pp. 111-172 | Article | MR 2107442 | Zbl 1101.14018

[2] Alexander Beilinson; Floric Tavares Ribeiro On a theorem of Kisin, C. R. Math. Acad. Sci. Paris, Volume 351 (2013) no. 13-14, p. 505-506 | Article | MR 3095095 | Zbl 1296.11159

[3] Alessandra Bertapelle; Maurizio Candilera; Valentino Cristante Monodromy of logarithmic Barsotti–Tate groups attached to 1-motives, J. Reine Angew. Math., Volume 573 (2004), pp. 211-234 | Article | MR 2084588 | Zbl 1058.14065

[4] Pierre Berthelot; Lawrence Breen; William Messing Théorie de Dieudonné cristalline. II, Lecture Notes in Mathematics, 930, Springer, 1982, x+261 pages | Zbl 0516.14015

[5] Mikhail V. Bondarko Finite flat commutative group schemes over complete discrete valuation fields: classification, structural results; application to reduction of abelian varieties, Mathematisches Institut, Georg-August-Universität Göttingen: Seminars Winter Term 2004/2005, Universitätsdrucke Göttingen, 2005, pp. 99-108 | MR 2206881 | Zbl 1098.14034

[6] Siegfried Bosch; Werner Lütkebohmert Degenerating abelian varieties, Topology, Volume 30 (1991) no. 4, pp. 653-698 | Article | MR 1133878 | Zbl 0761.14015

[7] Siegfried Bosch; Werner Lütkebohmert; Michel Raynaud Néron models, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge., 21, Springer, 1990, x+325 pages | Zbl 0705.14001

[8] Christophe Breuil Groupes p-divisibles, groupes finis et modules filtrés, Ann. Math., Volume 152 (2000) no. 2, pp. 489-549 | Article | MR 1804530 | Zbl 1042.14018

[9] Christophe Breuil Integral p-adic Hodge theory, Algebraic geometry 2000, Azumino (Hotaka) (Advanced Studies in Pure Mathematics), Volume 36, Mathematical Society of Japan, 2002, pp. 51-80 | Article | MR 1971512 | Zbl 1046.11085

[10] Olivier Brinon; Brian Conrad CMI Summer School Notes on p-adic Hodge Theory (2009) (available at http://math.stanford.edu/~conrad/papers/notes.pdf)

[11] Robert Coleman; Adrian Iovita The Frobenius and monodromy operators for curves and abelian varieties, Duke Math. J., Volume 97 (1999) no. 1, pp. 171-215 | Article | MR 1682268 | Zbl 0962.14030

[12] Tim Dokchitser; Vladimir Dokchitser Local invariants of isogenous elliptic curves, Trans. Am. Math. Soc., Volume 367 (2015) no. 6, pp. 4339-4358 | Article | MR 3324930 | Zbl 1395.11094

[13] Gerd Faltings; Ching-Li Chai Degeneration of abelian varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge., 22, Springer, 1990, xii+316 pages (with an appendix by David Mumford) | Article | MR 1083353 | Zbl 0744.14031

[14] Jean-Marc Fontaine Modules galoisiens, modules filtrés et anneaux de Barsotti-Tate, Journées de Géométrie Algébrique de Rennes. (Rennes, 1978), Vol. III (Astérisque), Volume 65, Société Mathématique de France, 1979, pp. 3-80 | Numdam | MR 563472 | Zbl 0429.14016

[15] Alexander Grothendieck SGA7, Exposé IX, Lecture Notes in Mathematics, 288, Springer, 1967-1969

[16] Alexander Grothendieck Groupes de Barsotti–Tate et cristaux de Dieudonné, Séminaire de Mathématiques Supérieures, 45, Presses de l’Université de Montréal, 1974, 155 pages | MR 0417192 | Zbl 0331.14021

[17] Uwe Jannsen Continuous étale cohomology, Math. Ann., Volume 280 (1988) no. 2, pp. 207-245 | Article | MR 929536 | Zbl 0649.14011

[18] Takeshi Kajiwara; Kazuya Kato; Chikara Nakayama Logarithmic abelian varieties, Part IV: Proper models, Nagoya Math. J., Volume 219 (2015), pp. 9-63 | Article | MR 3413572 | Zbl 1329.14090

[19] Kazuya Kato Logarithmic Dieudonné Theory (unpublished preprint)

[20] Minhyong Kim; Susan H. Marshall Crystalline subrepresentations and Néron models, Math. Res. Lett., Volume 7 (2000) no. 5-6, pp. 605-614 | Article | MR 1809286 | Zbl 0979.11034

[21] Wansu Kim The classification of p-divisible groups over 2-adic discrete valuation rings, Math. Res. Lett., Volume 19 (2012) no. 1, pp. 121-141 | Article | MR 2923180 | Zbl 1284.14056

[22] Mark Kisin Crystalline representations and F-crystals, Algebraic geometry and number theory (Progress in Mathematics), Volume 253, Birkhäuser, 2006, pp. 459-496 | Article | MR 2263197 | Zbl 1184.11052

[23] Mark Kisin Integral models for Shimura varieties of abelian type, J. Am. Math. Soc., Volume 23 (2010) no. 4, pp. 967-1012 | Article | MR 2669706 | Zbl 1280.11033

[24] Kai-Wen Lan Arithmetic compactifications of PEL-type Shimuravarieties, London Mathematical Society Monographs, 36, Princeton University Press, 2013, xxvi+561 pages | Article | MR 3186092 | Zbl 1284.14004

[25] Christopher Lazda; Ambrus Pál Rigid Cohomology over Laurent Series Fields, Algebra and Applications, 21, Springer, 2016 | Article | MR 3495307 | Zbl 1400.14002

[26] Tong Liu Torsion p-adic Galois representations and a conjecture of Fontaine, Ann. Sci. Éc. Norm. Supér., Volume 40 (2007) no. 4, pp. 633-674 | Numdam | MR 2191528 | Zbl 1163.11043

[27] Keerthi Madapusi-Pera Log p-divisible groups and semi-stable representations (2014) (unpublished preprint)

[28] Susan H. Marshall Crystalline representations and Néron models (2001) (Ph. D. Thesis)

[29] James S. Milne Algebraic groups, Cambridge Studies in Advanced Mathematics, 170, Cambridge University Press, 2017, xvi+644 pages | Article | MR 3729270

[30] David Mumford An analytic construction of degenerating abelian varieties over complete rings, Compos. Math., Volume 24 (1972), pp. 239-272 | Numdam | MR 0352106 | Zbl 0241.14020

[31] Yoshiyasu Ozeki On Galois equivariance of homomorphisms between torsion crystalline representations, Nagoya Math. J., Volume 229 (2018), pp. 169-214 | Article | MR 3778236 | Zbl 1441.11138

[32] Michel Raynaud Variétés abéliennes et géométrie rigide, Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 1, Gauthier-Villars, 1971, pp. 473-477 | Zbl 0223.14021

[33] Michel Raynaud Schémas en groupes de type (p,,p), Bull. Soc. Math. Fr., Volume 102 (1974), pp. 241-280 | Article | Numdam | MR 419467 | Zbl 0325.14020

[34] Michel Raynaud 1-motifs et monodromie géométrique, Périodes p-adiques (Bures-sur-Yvette, 1988) (Astérisque), Volume 223, Société Mathématique de France, 1994, pp. 295-319 | Numdam | MR 1293976 | Zbl 0830.14001

[35] The Stacks Project Authors Stacks Project, 2018 (http://stacks.math.columbia.edu)

[36] John T. Tate p-divisible groups, Proc. Conf. Local Fields (Driebergen, 1966), Springer, 1967, pp. 158-183 | Article | MR 0231827 | Zbl 0157.27601